Events

2018 Summer Conference Schedule

Pharmacology Credit denoted by Rx
*= Non-CME Session

Sunday, July 15

Sunday Workshop Registration (7:30 a.m.)
Early Bird On-Site Registration (10:00 a.m. – 4:00 p.m.)

8:00 a.m. – 5:30 p.m. Board Review (8:00 a.m. – 12:00 p.m. and 1:30 – 5:30 p.m.; meals on own) (John Bielinski, PA-C) (Rx=2hr)
8:00 – 10:30 a.m. Workshop: Slit Lamp (Gordon)
8:00 – 11:00 a.m. Workshop: MSK Ultrasound (McGuigan)
11:30 a.m. – 2:30 p.m. Workshop: Crash Course in Clinical Skills (Gordon)
12:00 – 5:00 p.m. Workshop: ACLS (Fullard)
2:00 – 5:00 p.m. Workshop: Joint Injections (Vacala) (Rx=0.5hr)
2:00 – 5:00 p.m. Workshop: Chest X-rays (Wilson)
3:00 – 6:00 p.m. Workshop: Suturing & Wound Techniques (Gordon)
8:00 – 11:00 a.m. Poster Presentation Set-up

Monday, July 16 — Day One

The Essence of Medicine: From Fast Track to Critical Care Thinking
John Bielinski, MS, PA-C

6:00 a.m. Registration
7:00 a.m. Breakfast
8:00 a.m. – 9:45 a.m. Urgent Care: Secrets of ID, Wound Care and Orthopedics (Rx=2 hr)
9:45 a.m. Welcome from the President / Opening Ceremony
10:00 a.m. – 11:45 a.m. Effectiveness in Medicine: Patient Satisfaction/Medical Error Reduction & Influence
11:45 a.m. Break
12:00 p.m. Lunch & Learn
1:00 p.m. State of the Academy & Awards Ceremony
1:30 p.m. – 3:30 p.m. Advanced Case Studies in Medicine (Rx=2 hr)

Monday Student Activities:

9:00 a.m. – 12:00 p.m. Student Track (breakfast provided; lunch on your own)
1:00 – 3:00 p.m. Student Challenge Bowl
6:00 p.m. Volleyball Tournament on the Beach (followed by Student Social)

Tuesday, July 17 — Day Two

Snap, Crackle, or Pop?  Hands, Shoulders, Knees & Toes
Scott Frischknecht, PA-C, DFAAPA
Mary Vacala,
ATC, PA-C, MSPAS, DFAAPA
Sheila Sander Fulcher, RN, MSN, ANP-BC


Managing Metabolic Mayhem
Christine Kessler, MN, CNS, ANP, BC-ADM, CDTC, FAANP

6:30 a.m. Registration
7:00 a.m. Breakfast
8:00 a.m. Snap, Crackle, or Pop? Hands, Shoulders, Knees & Toes: What in the Shoulder is Going on in There? (Frischknecht)
NEW! Managing Metabolic Mayhem: Diabetes Medication Update (Rx=1hr)
9:00 a.m. – 2:00 p.m. Annual Blood Drive
9:00 a.m. Snap, Crackle, or Pop? Hands, Shoulders, Knees & Toes: What We Need to Know About Knees (Frischknecht)
NEW! Managing Metabolic Mayhem: The Pocket Endocrinology: When to “Play” and When to “Punt” (Rx=.3hr)
10:00 a.m. Dr. Brad’s Keynote: “Laughter is the Best Medicine”
11:00 a.m. Exclusive Exhibit Hall Break
12:00 p.m. Lunch & Learn
1:00 p.m. Snap, Crackle, or Pop? Hands, Shoulders, Knees & Toes: You Can’t Shrug Off This Exam  – (Hands-On) Examination of the Shoulder Made Simple (Vacala) (Rx=.5hr)
NEW! Managing Metabolic Mayhem: Untangling Thyroid Conundrums (Rx=.8hr)
2:00 p.m. Snap, Crackle, or Pop? Hands, Shoulders, Knees & Toes: You’ll Get a Kick out of This Exam  – (Hands-On) Examination of the Knee (Vacala) (Rx=.5hr)
NEW! Managing Metabolic Mayhem: Weighing in on Obesity Management (Rx=.4hr)
3:00 p.m.  Snap, Crackle, or Pop? Hands, Shoulders, Knees & Toes: All Hands on Deck…Hands Down  – (Hands-on) Evaluation of the Hand and Wrist (Fulcher)
NEW! Managing Metabolic Mayhem: The Entero-endocrine System and Chronic Health (Rx=.4hr)

Wednesday, July 18 — Day Three

50 Shades of Grey: The Grey Areas of Cardiology and How Not to Get “Tied Up”in Them
Jennifer Carlquist, PA-C

Derm 2018: Making Dermatology Great Again
Jason Cheyney, MPAS, PA-C

6:30 a.m. Registration
7:00 a.m. Breakfast
8:00 a.m. 50 Shades of Grey: The Grey Areas of Cardiology and How Not to Get “Tied Up” in Them: 12 Lead EKG Demystified
Derm 2018: Making Dermatology Great Again: So, You Want To Be A Derm Rock Star?! (Rx=.25hr)
9:00 a.m. 50 Shades of Grey: The Grey Areas of Cardiology and How Not to Get “Tied Up” in Them: Young People Don’t Have Heart Disease – Or Do They?
Derm 2018: Making Dermatology Great Again: Pimple Popping Made Easy (Rx=.5hr)
10:00 a.m. 50 Shades of Grey: The Grey Areas of Cardiology and How Not to Get “Tied Up” in Them: The PA’s Guide To Cardiac Bartending (Rx=1hr)
Derm 2018: Making Dermatology Great Again: Hey Doc, What’s Up With My Scaly Red Scalp? Part 1 (Rx=.25hr)
11:00 a.m. Exclusive Exhibit Hall Break / Poster Presentation
12:00 p.m. Lunch & Learn
1:00 p.m. Annual Golf Tournament
1:00 p.m. 50 Shades of Grey: The Grey Areas of Cardiology and How Not to Get “Tied Up” in Them: How Much Should I Worry About this EKG?
Derm 2018: Making Dermatology Great Again: Hey Doc, What’s Up With My Scaly Red Scalp? Part 2 (Rx=.25hr)
2:00 p.m. 50 Shades of Grey: The Grey Areas of Cardiology and How Not to Get “Tied Up” in Them: Hot Topic: How To Really Prevent Cardiac Disease – The hidden risk factors and how to spot them
Derm 2018: Making Dermatology Great Again: I Love The Sun Part 1 (Rx=.75hr)
 3:00 p.m. Derm 2018: Making Dermatology Great Again: I Love The Sun Part 2 (Rx=.75hr)

Thursday, July 19 — Day Four

Knocking Your Noggin: What is in Your Toolbox
Allan Platt, PA-C, MMSc, DFAAPA

6:30 a.m. 5k Fun Run/Walk
6:30 a.m. Registration
7:00 a.m. Breakfast
7:45 a.m. Annual Board of Directors Meeting
8:00 a.m. Sickle Cell & Thalassemia Management
9:00 a.m. Best Medical Apps for Your Smartphone
10:00 a.m. How to Give Bad News the Good Way
11:00 a.m. A Mnemonic Approach to the Medical History
12:00 p.m. Conference Adjourns

REGISTER NOW »

Share this story:

Share on Facebook Share on Twitter Share on LinkedIn Email to a Friend
GAPA

GAPA